# SDR WVER0821201500001

- Difficulty date: August 21, 2015
- Submitted: August 22, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N932LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15032
- Aircraft time: 25,425 hours, 21,339 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE, VERTICAL STABILIZER, DRAG ANGLE, CRACKED 3" LONG.  PERFORMED REPAIR IAW  REO 690-55-31-004, REV-A, DATED 2009-03-04.
